# SDR CALA2025040903664

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N24519
- Make and model: Airbus A321-271NX
- Aircraft serial: 11965
- Aircraft time: 1,089 hours, 407 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: SB209L1A11484
- Part serial: 131214
- Condition: Faulty
- Location: Zone 100
- Part time: 1,068 hours, 400 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF GREEN HYD FLUID . ECAM - HYD G RSVR LO  LVL. ECAM +NON N ORM ACC OMPLISHED. GRAV GEARXTND DEBRIEF CREW, LOST GREEN HYD PRESS/FLUID WHILE APPROACH LANDING. UPON LANDING SOME PRESSURE WAS REGAINED SO AC COULD TAXI TO GATE,  LEAK AREA RETURNED AIRCRAFT TO NORMAL MODE AFTER A FREE FALL EXTENSION IAW AMM 32-00-00-860-003-A R&R GREEN SYSTEM ACCUMULATOR IAW AMM 29-11-42-400-001-A OPS CHECK GOOD PARTS USED:  31-2912-9-9001,QTY :1 ADD EMP:U403012 ROTABLE PARTS CHG:TT # 1379572 SN OFF 4519 PN OFF 31-2912-9-9001 IPC REFERENCE # NO COMPONENT FOUND M&E OFF 31-2912-9-9001 SN OFF 4519 - S/N ENTERED IS INVALID ACCUMULATOR, HY  OFF 31-2912-9-9001 1214 ON 31-2912-9-9001 7845
